# SDR 7C7A2018050900427

- Difficulty date: May 9, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN DENT. RD8-52-1599 AND ECO 008.52-18.08.
